Skip to Content

Will bethanechol ever cause discoloration of ankles and feet?

Responses (1)

suzanne66 13 Sep 2009

No, discolouration of the ankles and feet has not been reported with Bethanechol.

Here is a list of side effects from https://www.drugs.com/pro/bethanechol.html

"Adverse Reactions
Adverse reactions are rare following oral administration of Bethanechol, but are more common following subcutaneous injection. Adverse reactions are more likely to occur when dosage is increased.

The following adverse reactions have been observed: Body as a Whole: malaise; Digestive: abdominal cramps or discomfort, colicky pain, nausea and belching, diarrhea, borborygmi, salivation; Renal: urinary urgency; Nervous System: headache; Cardiovascular: a fall in blood pressure with reflex tachycardia, vasomotor response; Skin: flushing producing a feeling of warmth, sensation of heat about the face, sweating; Respiratory: bronchial constriction, asthmatic attacks; Special Senses: lacrimation, miosis."

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions